MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DE2110X13B
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received information alleging a ventilator would not power on properly.There was no harm or injury reported.During the evaluation of the device at a third party service center, a "ventilator inoperative" code was found in the ventilator's downloaded error log.The device's blower motor was replaced to address the issue.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge drive
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge drive
murrysville PA 15668
Manufacturer Contact
kimberly shelly
head of quality, src
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key14830804
Report Number2518422-2022-57027
Device Sequence Number11970092
Product Code CBK
UDI-Device Identifier00606959054110
UDI-Public00606959054110
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDE2110X13B
Device Catalogue NumberDE2110X13B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/22/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2022
Initial Report FDA Received Date06/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/13/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown